# SDR CA121026003

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,393 hours, 2,326 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Service Door
- Part time: 3,393 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW RECEIVED A RT REAR SERVICE DOOR WARNING MESSAGE.  THE DOOR WAS CYCLED AND THE MESSAGE CLEARED BUT RETURNED LATER.  THE DEFECT WAS DEFERRED IAW THE MEL.  UPON MAINTENANCE INVESTIGATION A BROKEN WIRE WAS FOUND AT THE RT AFT SERVICE DOOR HINGE ARM NEAR CONNECTOR 3261-P62.  THE WIRING HAS BEEN REPAIRED.
